Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On inequalities of weak type


Author: S. Sawyer
Journal: Bull. Amer. Math. Soc. 70 (1964), 637-641
DOI: https://doi.org/10.1090/S0002-9904-1964-11217-9
MathSciNet review: 0169982
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Kolmogorov, Sur les fonctions harmoniques conjuguées et des séries de Fourier, Fund. Math. 7 (1925), 24-29.
  • 2. M. Loève, Probability theory, 3rd ed., Van Nostrand, Princeton, N. J., 1962.
  • 3. E. M. Stein, On limits of seqences of operators, Ann. of Math. (2) 74 (1961), 140–170. MR 0125392, https://doi.org/10.2307/1970308
  • 4. E. C. Titchmarsh, On conjugate functions, Proc. London Math. Soc. 29 (1929), 49-80.
  • 5. A. Zygmund, Trigonometric series. 2nd ed. Vols. I, II, Cambridge University Press, New York, 1959. MR 0107776
  • 6. D. L. Burkholder, Maximal inequalities as necessary conditions for almost everywhere convergence, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 75–88 (1964). MR 0189110, https://doi.org/10.1007/BF00531684


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11217-9